MathSciNet Relay Station
MathSciNet bibliographic data
MR1926852 (2003e:58054) 58J65 (58J52)
McDonald, Patrick; Meyers, Robert Diffusions on graphs, Poisson problems and spectral geometry. Trans. Amer. Math. Soc. 354 (2002), no. 12, 5111–5136 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement